MAUDE Adverse Event Report: Institut Straumann AG SP impl., ? 4.8mm WN, SLActive 12mm; Endosseous Dental Implant

Institut Straumann AG SP impl., ? 4.8mm WN, SLActive 12mm; Endosseous Dental Implant
Catalog Number 033.653S
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2009 in ada 30.On (b)(6) 2026, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: infection.No further patient complications were reported.

Brand Name
SP impl., ? 4.8mm WN, SLActive 12mm
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key50162183
Report Number0001222315-2026-002366
Device Sequence Number12827723
Product Code DZE
UDI-Device Identifier07630031716392
UDI-Public07630031716392
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/06/2026
Report Date (Section F) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Catalogue Number033.653S
Device Lot Numberm0042
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/13/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/06/2026
Device Age214 MO
Event Location Other
Date Report to Manufacturer07/13/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale